# SDR SWI2025F01294

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9.00 CORRODED IN MULTIPLE LOCATIONS ON UPPER SURFACE BETWEEN FS977.00 - FS1088.20 AS MARKED  (C-CHECK RO 09/07/2025)INSTALLED NEW LBL9.0 FLOORBEAM FS977.00 TO FS1098.00 AND 4 EA SPLICES AT CROSSBEAMS. REF: CRJ-900 SRM 53-00-41-201-001-A03 FIGURE 53-00-41-995-829, DRAWING MM690-35041 REV AB, AND REO 690-53-61-1546 REV -B DATE 2025-05-14. COMPLIED WITH SKY WEST TASK CARD 51-900-1002 SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
